# SDR 07FDEA03677

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE STA 1183 BETWEEN STR 27L AND 29L SKIN DAMAGED.  AFTER REMOVAL OF SKIN, FOUND TAIL SKID DRAG LINK HINGE FITTING HAS A DRILL START, (HIDDEN DAMAGE) ON LT SIDE OF JACK CUTOUT.  REMOVED DAMAGED HINGE FITTING, DRILLED UP AND INSTALLED NEW FITTING, REF SRM 51-30-2 ,OPS CK'D TAIL SKID, REF MM 32-71-001.
